# SDR 7AHR20121119005

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR STRUTURE AT BS 1250 FLOORBEAM HAS LIGHT CORROSION AROUND FASTENER HOLES UNDER SMOKE TAPE AT RBL 24 TO LBL 24.   FOUND TO BE OUT OF LIMITS IAW SRM 53-01.  REMOVED FLOORBEAM IAW SRM 51-31-5.  FABRICATED REPLACEMENT FLOORBEAM IAW SRM 51-10-4, INSTALLED FLOORBEAM IAW SRM 51-30-5, PAGE 12.
